The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 6

Preprint: Regularity of Irregular Subdivision
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Wim Sweldens (wim)

PostPosted: Fri Jun 13, 1997 8:25 pm    
Subject: Preprint: Regularity of Irregular Subdivision
Reply with quote

#4 Preprint: Regularity of Irregular Subdivision

Title: Regularity of Irregular Subdivision

Authors: Ingrid Daubechies, Igor Guskov, and Wim Sweldens

We study the smoothness of the limit function for one dimensional
unequally spaced interpolating subdivision schemes. The new grid
points introduced at every level can lie in irregularly spaced
locations between old, adjacent grid points and not only midway as
is usually the case. For the natural generalization of the four
point scheme introduced by Dubuc and Dyn, Levin, and Gregory, we
show that, under some geometric restrictions, the limit function is
always C^1; under slightly stronger restrictions we show
that the limit function is almost C^2, the same regularity
as in the regularly spaced case.

Status: Preprint, Department of Mathematics, Princeton University, 1997.

Postscript and PDF versions are available at
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.026092 seconds : 18 queries executed : GZIP compression disabled